# SDR UPS04843524

- Difficulty date: November 3, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN CORRODED AROUND HILOCK AT XRS554, ABOVE S54.  NDT VERIFIED MATERIAL THICKNESS AT CORROSION REMOVAL SITE RANGED FROM .090-0.125.  CUT OUT CORROSION SITE REF SRM 57-2-1 FIG28.  FABRICATED DOUBLER AND FILLER FROM SHT7075T6-.190, MACHINED FILLER TO MATCH THICKNESS, INSTALLED AND SEALED CONICAL WASHERS AND REPAIR PARTS REF SRM 57-2-1 FIG 28, 51-1-20D, 51-1-8, 51-1-20B, 51-1-15.
